Alert archive / Utah / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 24, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this severe thunderstorm warning at Aug 22, 2013, 6:04 PM MDT for Box Elder County, Tooele County, Utah. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 22, 2013, 6:04 PM MDT (00:04 UTC)
- Expired
- Aug 22, 2013, 6:45 PM MDT
- In force
- 41 min
- Issued by
- NWS Salt Lake City, UT
- Area
- Storm-based polygon
Counties Box Elder County, UT, Tooele County, UT
The radar
The Salt Lake City radar (KMTX), 47 km from the middle of the area, began a volume at 00:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Salt Lake City I, UT (KSLC), launched 00:00Z, 0.1 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 13 J/kg
- Mixed-layer CIN
- -91 J/kg
- Mixed-layer LCL
- 3434 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- -25 m²/s²
- 0-3 km storm-relative helicity
- 7 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
853 WUUS55 KSLC 230004 SVRSLC UTC003-045-230045- /O.NEW.KSLC.SV.W.0024.130823T0004Z-130823T0045Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE SALT LAKE CITY UT 604 PM MDT THU AUG 22 2013 THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTH CENTRAL BOX ELDER COUNTY IN UTAH NORTH CENTRAL TOOELE COUNTY IN UTAH * UNTIL 645 PM MDT * AT 600 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 19 MILES SOUTHWEST OF LAKESIDE...OR 42 MILES NORTHWEST OF GRANTSVILLE...MOVING NORTHEAST AT 20 MPH. * LOCATIONS IN THE WARNING INCLUDE... LAKESIDE... WESTERN PORTIONS OF THE GREAT SALT LAKE IN BOX ELDER COUNTY... PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM...CAPABLE OF PRODUCING VERY LARGE HAIL AND DAMAGING WINDS. IF YOU ARE IN THE PATH OF THIS STORM...TAKE COVER IN A STURDY STRUCTURE UNTIL THE STORM HAS PASSED. INTENSE LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID USING TELEPHONES UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG UNNECESSARY ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES. && LAT...LON 4144 11299 4107 11259 4086 11309 4107 11330 TIME...MOT...LOC 0004Z 236DEG 20KT 4099 11305 $$ MERRILL
2 follow-up statements
303 WWUS55 KSLC 230024 SVSSLC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SALT LAKE CITY UT 624 PM MDT THU AUG 22 2013 UTC003-045-230045- /O.CON.KSLC.SV.W.0024.000000T0000Z-130823T0045Z/ TOOELE UT-BOX ELDER UT- 624 PM MDT THU AUG 22 2013 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM MDT FOR SOUTH CENTRAL BOX ELDER AND NORTH CENTRAL TOOELE COUNTIES... AT 624 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. IN ADDITION TO THESE WINDS FREQUENT CLOUD TO GROUND LIGHTNING AND DIME SIZE HAIL ARE EXPECTED. THIS STORM WAS LOCATED 11 MILES SOUTH OF LAKESIDE...OR ABOUT 40 MILES NORTHWEST OF GRANTSVILLE...MOVING NORTHEAST AT 25 MPH. * LOCATIONS IN THE WARNING INCLUDE... LAKESIDE... WESTERN PORTIONS OF THE GREAT SALT LAKE IN BOX ELDER COUNTY... PRECAUTIONARY/PREPAREDNESS ACTIONS... INTENSE LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID USING TELEPHONES UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG UNNECESSARY ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES. && LAT...LON 4092 11297 4113 11325 4144 11299 4107 11259 TIME...MOT...LOC 0022Z 236DEG 20KT 4105 11294 $$ MERRILL
509 WWUS55 KSLC 230044 SVSSLC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SALT LAKE CITY UT 644 PM MDT THU AUG 22 2013 UTC003-045-230053- /O.EXP.KSLC.SV.W.0024.000000T0000Z-130823T0045Z/ TOOELE UT-BOX ELDER UT- 644 PM MDT THU AUG 22 2013 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL BOX ELDER AND NORTH CENTRAL TOOELE COUNTIES WILL EXPIRE AT 645 PM MDT... THE STORM HAS WEAKENED AND IS NO LONGER SEVERE. THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE. THIS SAID...STRONG AND GUSTY WINDS OF 40 TO 55 MPH REMAIN POSSIBLE ACROSS CENTRAL PORTIONS OF THE GREAT SALT LAKE OVER THE NEXT HOURS TIME. LAT...LON 4092 11297 4113 11325 4144 11299 4107 11259 TIME...MOT...LOC 0043Z 236DEG 20KT 4111 11281 $$ MERRILL
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 22, 4:21 PM MDT, 1 hour 43 minutes earlier.
Area forecast discussion, Aug 22, 4:21 PM MDT, 1 hour 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SALT LAKE CITY UT 421 PM MDT THU AUG 22 2013 .SYNOPSIS...A MOIST SOUTHERLY FLOW WILL CONTINUE ACROSS THE AREA THROUGH TODAY. THE AIRMASS ACROSS THE REGION WILL DRY A LITTLE FRIDAY AND SATURDAY. MOISTURE WILL RETURN BY SUNDAY AND REMAIN THROUGH THE FIRST PART OF NEXT WEEK. && .DISCUSSION...AN UPPER LEVEL LOW CURRENTLY LOCATED NEAR THE CALIFORNIA/OREGON BORDER REGION WILL CONTINUE TO MOVE NORTHEASTWARD THROUGH TONIGHT. SOUTHERLY FLOW AHEAD OF THIS LOW WILL KEEP SUFFICIENT MOISTURE ACROSS THE STATE FOR CONVECTIVE DEVELOPMENT THIS AFTERNOON AND EVENING. CURRENTLY THUNDERSTORM COVERAGE IS RELATIVELY ISOLATED...BUT THIS MAY INCREASE IN COVERAGE OVER THE NEXT FEW HOURS. WILL CONTINUE TO MONITOR AND INCREASE POPS IF NECESSARY. AS THE LOW CONTINUES NORTHEASTWARD TONIGHT...THERE MAY BE ENOUGH FORCING TO KEEP CONVECTION GOING INTO THE OVERNIGHT HOURS ACROSS NORTHERN UTAH. THE NEXT BIG QUESTION MARK IS THE IMPACT OF A TROPICAL SYSTEM IN THE EASTERN PACIFIC FOR THE LATTER PART OF THE WEEKEND INTO EARLY NEXT WEEK. AS A TROUGH APPROACHES THE WEST COAST OF THE UNITED STATES...A DEEP LAYER OF TROPICAL MOISTURE IS DRAWN NORTHWARD INTO ARIZONA AND UTAH. THE ENTRANCE REGION TO A JET STREAK ON THE EASTERN SIDE OF THE LONGWAVE TROUGH IS EXPECTED TO SET UP ACROSS CENTRAL AND SOUTHERN UTAH SUNDAY INTO MONDAY. THE LAST SEVERAL GFS RUNS HAVE SHOWN A VERY STRONG MOISTURE SURGE ASSOCIATED WITH THIS SYSTEM...COUPLED WITH STRONG DYNAMICS. ISSUED AN SPS TO ALERT ANYONE LIVING IN OR TRAVELING TO CENTRAL AND SOUTHERN UTAH SUNDAY INTO EARLY NEXT WEEK OF THE POTENTIAL FOR WIDESPREAD RAINFALL AND COOLER TEMPERATURES. MANY TIMES...GLOBAL MODELS HAVE INDICATED A TROPICAL MOISTURE SURGE ADVECTED INTO UTAH AHEAD OF A TROUGH...MUCH LIKE THE CURRENT GFS. AND MANY TIMES DUE TO VARIOUS MODELING ISSUES...THE TROPICAL MOISTURE SURGE HAS NOT COME TO FRUITION. WHILE CONFIDENCE IS RELATIVELY HIGH THAT A PERIOD OF PRECIPITATION WILL OCCUR ACROSS CENTRAL AND SOUTHERN UTAH SUNDAY INTO EARLY NEXT WEEK...CONFIDENCE IN THE CURRENT SOLUTION OF THE GFS WITH THE ATTENDANT HEAVY RAINFALL IS STILL ON THE LOW SIDE PARTLY DUE TO PAST MODEL PERFORMANCE. IF FUTURE MODEL RUNS CONTINUE TO SHOW THIS SOLUTION...CONFIDENCE WILL INCREASE. && .AVIATION...EXPECT VFR CONDITIONS AT THE KSLC TERMINAL THROUGH TONIGHT. SOUTHERLY OUTFLOW WINDS HAVE REACHED THE TERMINAL AND EXPECT WINDS TO REMAIN SOUTHERLY THROUGH THE NIGHT. ADDITIONAL SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP OVER THE NEARBY MOUNTAINS THIS AFTERNOON THROUGH THIS EVENING WITH SOME OF THESE STORMS MOVING OUT INTO THE SALT LAKE VALLEY. THERE IS A 40 PERCENT CHANCE OF OUTFLOW WINDS FROM THESE ADDITIONAL STORMS IMPACTING TERMINAL THROUGH ABOUT 05-07Z. THERE IS A 20 PERCENT CHANCE OF A STORM DIRECTLY IMPACTING THE TERMINAL BETWEEN ABOUT 01Z AND 07Z WITH CIGS DIPPING BELOW 7000 FT AND SOME BRIEF REDUCTION IN VISIBILITY IN RAIN. && .FIRE WEATHER...AN EXTENSIVE DEEP LAYER MOISTURE PLUME WILL REMAIN OVER ALL BUT THE EXTREME NORTHWEST PORTION OF THE FIRE DISTRICTS THE NEXT COUPLE OF DAYS. THE AREAL COVERAGE OF SHOWERS AND THUNDERSTORMS WILL BE SLIGHTLY REDUCED THROUGH SATURDAY...THOUGH ANYTHING THAT DOES FORM WILL HAVE A GOOD CHANCE AT PRODUCING WETTING RAINS ACROSS CENTRAL AND SOUTHERN UTAH. A FURTHER INCREASE IN MOISTURE BEGINNING SUNDAY MAY OFFER UP THE POTENTIAL FOR WIDESPREAD WETTING RAINS FOR THE SOUTHERN TWO-THIRDS OF THE STATE SUNDAY...AND POSSIBLY INTO MONDAY. THIS MOISTURE WILL LINGER OVER ALL BUT THE EXTREME NORTHWEST PORTION OF UTAH THROUGH MUCH OF THE WEEK. SCATTERED COVERAGE OF WETTING RAINS IS ANTICIPATED...WITH THE GREATEST THREAT FOR THE HIGHER TERRAIN OF SOUTHERN AND CENTRAL UTAH. && .SLC WATCHES/WARNINGS/ADVISORIES... UT...NONE. WY...NONE. && KRUSE/CONGER/WILENSKY FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE) FOR FREQUENTLY ASKED QUESTIONS ABOUT THE AREA FORECAST DISCUSSION VISIT... HTTP://WEATHER.GOV/SALTLAKECITY/GENERAL/AFD_FAQS.PHP (ALL LOWER CASE)
Hazardous weather outlook, Aug 22, 4:28 PM MDT, 1 hour 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SALT LAKE CITY UT 428 PM MDT THU AUG 22 2013 UTZ001>016-019>021-517-518-WYZ021-231230- CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT- SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT- GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS- WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80- WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS- WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL- SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH- UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS- SOUTHERN MOUNTAINS-SOUTHWEST WYOMING- 428 PM MDT THU AUG 22 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF UTAH AND SOUTHWEST WYOMING. .DAY ONE...TODAY AND TONIGHT SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY ACROSS MOST OF THE OUTLOOK AREA THROUGH TONIGHT. SOME OF THESE STORMS WILL PRODUCE LOCALLY HEAVY RAIN AND GUSTY WINDS. ISOLATED FLASH FLOODING IS POSSIBLE IN THE MORE PRONE DRY WASHES AND SLOT CANYONS IN SOUTHERN UTAH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE THREAT OF THUNDERSTORMS WILL CONTINUE FRIDAY INTO SATURDAY ACROSS MUCH OF THE OUTLOOK AREA. DEEP MOISTURE IS EXPECTED TO MOVE BACK INTO THE AREA STARTING SUNDAY AND REMAIN THROUGH EARLY NEXT WEEK. THIS WILL BRING ANOTHER INCREASE IN PRECIPITATION AND THE POSSIBILITY OF LOCALIZED FLASH FLOODING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE) FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT... HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
In the hours before
Special weather statement, Aug 22, 3:24 PM MDT, 2 hours 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SALT LAKE CITY UT 324 PM MDT THU AUG 22 2013 UTZ012>016-019>021-517-518-231200- CASTLE COUNTRY-SAN RAFAEL SWELL-SANPETE/SEVIER VALLEYS- WEST CENTRAL UTAH-SOUTHWEST UTAH- UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS- SOUTHERN MOUNTAINS- 324 PM MDT THU AUG 22 2013 ...COOLER AND WETTER WEATHER COMING TO CENTRAL AND SOUTHERN UTAH... A LARGE WEATHER SYSTEM WILL MOVE INTO THE CENTRAL AND SOUTHERN PORTIONS OF THE STATE SUNDAY INTO EARLY NEXT WEEK BRINGING THE POTENTIAL FOR WIDESPREAD RAIN TO THE AREA. IN ADDITION TO THE RAIN...SIGNIFICANTLY COOLER TEMPERATURES ARE EXPECTED WITH TEMPERATURES FALLING 10 TO 15 DEGREES BELOW FRIDAYS READINGS BY SUNDAY. DEPENDING ON HOW THIS SYSTEM EVOLVES...THERE MAY BE THE POTENTIAL FOR LOCALIZED FLASH FLOODING WITH THE RAINFALL SUNDAY INTO MONDAY. ANYONE LIVING OR TRAVELING FROM CENTRAL UTAH SOUTH DURING THIS PERIOD SHOULD CONTINUE TO MONITOR FUTURE FORECASTS OVER THE NEXT SEVERAL DAYS. FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE) FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT... HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
Special weather statement, Aug 22, 4:13 PM MDT, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SALT LAKE CITY UT 413 PM MDT THU AUG 22 2013 UTZ001>016-019>021-517-518-WYZ021-231200- CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT- SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT- GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS- WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80- WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS- WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL- SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH- UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS- SOUTHERN MOUNTAINS-SOUTHWEST WYOMING- 413 PM MDT THU AUG 22 2013 ...COOLER AND WETTER WEATHER COMING TO CENTRAL AND SOUTHERN UTAH... A LARGE WEATHER SYSTEM WILL MOVE INTO THE CENTRAL AND SOUTHERN PORTIONS OF THE STATE SUNDAY INTO EARLY NEXT WEEK BRINGING THE POTENTIAL FOR WIDESPREAD RAIN TO THE AREA. IN ADDITION TO THE RAIN...SIGNIFICANTLY COOLER TEMPERATURES ARE EXPECTED WITH TEMPERATURES FALLING 10 TO 15 DEGREES BELOW FRIDAYS READINGS BY SUNDAY. DEPENDING ON HOW THIS SYSTEM EVOLVES...THERE MAY BE THE POTENTIAL FOR LOCALIZED FLASH FLOODING WITH THE RAINFALL SUNDAY INTO MONDAY. ANYONE LIVING IN OR TRAVELING TO CENTRAL AND SOUTHERN UTAH DURING THIS PERIOD SHOULD CONTINUE TO MONITOR FUTURE FORECASTS OVER THE NEXT SEVERAL DAYS. FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE) FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT... HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
Special weather statement, Aug 22, 4:48 PM MDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SALT LAKE CITY UT 448 PM MDT THU AUG 22 2013 UTZ005-222315- GREAT SALT LAKE DESERT AND MOUNTAINS UT- 448 PM MDT THU AUG 22 2013 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN TOOELE COUNTY UNTIL 515 PM MDT... AT 443 PM MDT...STORM SPOTTERS REPORTED A THUNDERSTORM PRODUCING STRONG GUSTY WINDS IN THE VICINITY OF WENDOVER...MOVING EAST AT 25 MPH. WIND GUSTS OF 40 TO 55 MPH HAVE OCCURRED AND ARE STILL EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... INTERSTATE 80 ACROSS THE SALT FLATS AND RURAL CENTRAL TOOELE COUNTY... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 4100 11405 4100 11325 4042 11322 4044 11406 TIME...MOT...LOC 2246Z 254DEG 23KT 4063 11368 PW
Special weather statement, Aug 22, 5:36 PM MDT, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SALT LAKE CITY UT 536 PM MDT THU AUG 22 2013 UTZ002-003-005-230030- GREAT SALT LAKE DESERT AND MOUNTAINS UT-NORTHERN WASATCH FRONT UT-SALT LAKE AND TOOELE VALLEYS UT- 536 PM MDT THU AUG 22 2013 ...SIGNIFICANT WEATHER ADVISORY FOR EXTREME SOUTHWESTERN DAVIS... SOUTHERN BOX ELDER AND NORTHERN TOOELE COUNTIES UNTIL 630 PM MDT... AT 530 PM MDT...STORM SPOTTERS REPORTED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 18 MILES NORTH OF KNOLLS TO 14 MILES SOUTH OF DELLE...AND MOVING EAST AT 35 MPH. BLOWING DUST AND SALT WILL ACCOMPANY THE STRONGEST WINDS IN THESE AREAS. WIND GUSTS OF 40 TO 55 MPH ARE EXPECTED WITH THESE STORMS. * LOCATIONS IMPACTED INCLUDE... INTERSTATE 80 IN WESTERN TOOELE COUNTY... DELLE... LAKESIDE... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. THIS STORM IS CAPABLE OF PRODUCING WIND GUSTS OF 40 TO 55 MPH. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THE STORM HAS PASSED. LAT...LON 4143 11306 4082 11225 4045 11317 4083 11380 TIME...MOT...LOC 2335Z 251DEG 30KT 4098 11333 4058 11275 GM
The office that day
Everything else NWS Salt Lake City, UT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 22, 6:47 PM MDT | Special Weather Statement | SLC | Davis | 58 min |
| Aug 22, 9:59 PM MDT | Flash Flood Warning | SLC | Utah | 3 hr |
| Aug 23, 8:08 AM MDT | Flash Flood Warning | SLC | Carbon, Emery | 6 hr |
| Aug 23, 1:57 PM MDT | Flash Flood Warning | SLC | Carbon, Emery | 4 hr |
| Aug 23, 3:16 PM MDT | Flood Watch | SLC | 3 days |
Nearby
Severe Thunderstorm Warnings in Utah, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.